MathSciNet Relay Station
MathSciNet bibliographic data
MR2729337 54H25 (55P99)
Altun, Ishak; Sola, Ferhan; Simsek, Hakan Generalized contractions on partial metric spaces. Topology Appl. 157 (2010), no. 18, 2778–2785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 09:53:15 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=a9ab1b3045d56093953f2d0372eee7cd; path=/; expires=Sun, 08-Jun-2031 09:53:15 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=90 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 59b WnGt+[5D6"CFU43tfRߡOțIzfY0ԕ̞9\ }x%vsmTk'wwR2y9.4Y Er+}uwW̆ )MVhMA∍/VCZK@Gs&-)Z}0LAGD'Ct%$jOxNFG*R vJB'@48:i:5ۅB`DzU QZEwjP xdw(ĘE^ IU-/pY^J1-LSGqb[@z`tĄ\yb4~jdI`rGކFL#L 5Zsdkf$ҷQmW2qPy$݁uѓ$=vybAtxp+Ŝ{,n _<^ 0aL+m7{{/T`g^;h:³#nТ{sPwɈz,|PS|(5'Q hHU}q^~V+\dW7}G#ts+:݁o07ۀAGS|llc~'R"YDHJT>7sb\nR=r4sC6Q flVf*XqYe}#KHf!#dp#saUJ-$:%#DN82;k U.RI& 0EG[ϔЛ My&8 " )ħLLF!`S3Rt-P󜚓Ujߒg.zˢJdT#%[ mh̺Q { ktn3͵69W=xR[|N8'JIͮ@*fѳ@>IS-d$F`Ko_28s*VOnv>9aL&eСLA%3'ҦBv}!q%gLɤd9*CQET3jQ"1]Qՠg ӮċOZMyD \BP=JՃ#xlPzpq Z5~Mj<.=fKG{JpF6Q@!xR+SΟvAhLam܆#}sXh_ a -7 0